# SDR L0FR200400001

- Difficulty date: November 17, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Filed by: Alsco Aviation Inc, repair station L0FR226Y
- Make and model: Boeing 747-200
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 260356116
- Part serial: B17294
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED KEY BOSS IDENTIFIED PER HONEYWELL MANUAL 32-45-12 APPENDIX A, KEY BOSS NDT INSPECTION AREA
